# SDR 15MA20190926004

- Difficulty date: September 24, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N145SM
- Make and model: Bolkms BK117C2
- Aircraft serial: 9298
- Aircraft time: 6,669 hours, 17,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, AFT CABIN CREW DETAILED A BURNING SMELL FOLLOWED BY SMOKE (DESCRIBED AS A HAZE) DEVELOPING IN THE AFT CABIN. CREW MEMBER STATES LOOKED LIKE THE MAJORITY OF THE WHISPING SMOKE MAY HAVE COME FROM THE RT SIDE OXYGEN PANEL.  A PRECAUTIONARY LANDING WAS PERFORMED WITHOUT INCIDENT.  MAINTENANCE WAS NOTIFIED AND PERFORMED A THOUROUGH INSPECTION OF THE RT MED WALL WITH NO INDIATIONS FOUND OF A BURNING AREA.  THE ENTIRE AFT CABIN INTERIOR WAS REMOVED AND ALL WIRING WAS INSPECTED FOR BURNING.  THERE WERE NO DISCREPANCIES FOUND AND AFTER 1.5 HOURS OF GROUND RUNS THE AIRCRAFT WAS RETURNED TO SERVICE.
